# SDR CA050127006

- Difficulty date: January 27, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna 425
- Aircraft time: 5,574 hours
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 2121 · Air Distribution Fan
- Part: Blades
- Part number: 09040022
- Condition: Failed
- Location: Blower
- Component: Blower
- Component part number: 99101132RX
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: H

## Discrepancy

(CAN) FAN BLADE FAILURE, BLADE BROKEN OFF FROM SPINNER, OCCURRED 3 TIMES.    (TSN 4904 HOURS  METAL BLADE)  (TSN  657 HOURS  PLASTIC BLADE)  (TSN  258 HOURS  PLASTIC BLADE)
